Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Any1 had the 'over-sweating' MAOI side effect

Posted by cumulative on September 14, 2007, at 14:49:32

In reply to Re: Any1 had the 'over-sweating' MAOI side effect Enigma, posted by gardenergirl on September 14, 2007, at 13:20:31

Chairman MAO suggested that a lot of the weight gain on Nardil might be due to water retention -- perhaps this is being demonstrated with increased sweating? There are a few drugs that directly combat water retention, but in any case maybe adding some coffee would be helpful to fight this side effect and maybe it would decrease the sweating response to specific situations? Maybe not, I don't know.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cumulative thread:782871
URL: http://www.dr-bob.org/babble/20070911/msgs/782902.html